Mean Curvature Flow with a Forcing Term in Minkowski Space

Mark Andrew Aarons

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We study the forced mean curvature flow of graphs in Minkowski space and prove longtime existence of solutions. When the forcing term is a constant, we prove convergence to either a constant mean curvature hypersurface or a translating soliton – depending on the boundary conditions at infinity.
Original languageEnglish
Pages (from-to)205-246
Number of pages42
JournalCalculus of Variations and Partial Differential Equations
Volume25
Issue number2
Publication statusPublished - Feb 2006
Externally publishedYes

Keywords

  • Mean curvature flow
  • Constant mean curvature hypersurfaces

Cite this